# SDR R3WA202002070001

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N93HA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 11,365 hours, 8,822 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW STATED THAT DURING THE PREFLIGHT OXYGEN WAS OBSERVED TO BE AT THE
BOTTOM OF THE GREEN ARC. GIVEN THE 40 DEGREE F TEMPERATURE, THIS WAS
NOT UNEXPECTED.
WHILE AT FL430 CREW NOTICED THE OXYGEN GAUGE INDICATING APPROXIMATELY
1300 PSI. A LITTLE OVER AN HOUR FROM KDAL. CREW HAD HAD
BEEN WATCHING THE NEEDLE STEADILY DECREASE. AT THIS POINT THE GAUGE
INDICATED APPROXIMATELY 1100 PSI. CAPTAIN REFERENCE THE USABLE OXYGEN CHART,
MAKING THE APPROPRIATE CORRECTION FOR TEMPERATURE AND DETERMINED
THERE WAS APPROXIMATELY TEN MINUTES WORTH OF USABLE OXYGEN.
CREW DISCUSSED A SUITABLE AIRPORT TO DIVERT TO AFTER WHICH CAPTAIN CALLED THE OPS SUPERVISOR VIA ARINC PHONE PATCH. WHEN THE GAUGE
INDICATED 700 PSI DURING THE DESCENT AROUND FL360, CREW DECLARED AN
EMERGENCY. THEY WERE GIVEN DIRECT KMEM AND LANDED WITHOUT INCIDENT.
WHEN THEY SHUT DOWN THE OXYGEN GAUGE INDICATED 500 PSI.
